# SDR REXA2022062001246

- Difficulty date: May 17, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 33,425 hours, 23,060 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R31802415
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER SKIN IS CORRODED AROUND PANEL 832FL.	REMOVED & REPLACED INNER SKIN IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-13-001-001-A01, 51-42-22-001-001-A01 & 51-42-06-001-001-A01.
